American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(8135) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] John M. Chadam. Asymptotics for $\square u = m^2 u + G\left( {x,t,u,u_t ,u_x } \right)$. I. Global existence and decay. Bull. Amer. Math. Soc. 76 (1970) 1032-1035. MR 0265741.
Abstract, references, and article information
View Article: PDF

[2] John T. Cannon and Arthur M. Jaffe. Relativistic covariance of an interacting quantum field. Bull. Amer. Math. Soc. 76 (1970) 853-855. MR 0258386.
Abstract, references, and article information
View Article: PDF

[3] J. Glimm and A. Jaffe. Rigorous quantum field theory models. Bull. Amer. Math. Soc. 76 (1970) 407-410. MR 0253675.
Abstract, references, and article information
View Article: PDF

[4] Irving Segal. Notes towards the construction of nonlinear relativistic quantum fields. III: Properties of the $C^*$-dynamics for a certain class of interactions. Bull. Amer. Math. Soc. 75 (1969) 1390-1395. MR 0251992.
Abstract, references, and article information
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1